REAL

Asymptotic behavior for minimizers of a p-energy functional associated with p-harmonic map

Lei, Yutian (2004) Asymptotic behavior for minimizers of a p-energy functional associated with p-harmonic map. Electronic Journal of Qualitative Theory of Differential Equations, 2004 (16). pp. 1-17. ISSN 1417-3875

[img]
Preview
Text
p204.pdf

Download (140Kb) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 21 Mar 2015 10:25
Last Modified: 21 Mar 2015 10:25
URI: http://real.mtak.hu/id/eprint/22761

Actions (login required)

View Item View Item